| Catalog Number |
115310 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
06/25/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: associated product information, part (lot): 110031424(66591968), 115310(j7916666), 110031425(66806685), sahtnem6(66717775).Proposed annex g: mechanical (g04) - head.The customer has indicated that the product is in the process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported a patient underwent a shoulder revision due to instability.Attempts have been made, and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.The reported event is not confirmed.Visual examination of the returned product identified signs of use and wear and tear.The working surface of the glenosphere is scratched and there is a chip/gouge around the outside radius of the glenosphere as well.Measured the glenosphere and it is conforming to the print.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.